# SDR DL72S962089

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND C/P O/HEAD EMERGENCY LITE INOP.                       RPLCD BATTERIES AND TAG.
